# SDR SWAA2014112134361

- Difficulty date: November 15, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 55,333 hours, 43,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546558
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP BROKEN AT BS 908, STRINGER 2L.  R & R CLIP IAW SRM & DWG.
